Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 3, Issue 5, Part F (2017)

On Nano generalized^-closed and open sets in Nano topological spaces

Author(s)
R Lalitha and Dr. A Francina Shalini
Abstract
This paper focuses on nano generalized^-closed sets and nano generalized^-open sets in nano topological spaces and certain properties of these are investigated. Also the converse of the theorems are proved with examples.
Pages: 368-371  |  523 Views  14 Downloads
How to cite this article:
R Lalitha, Dr. A Francina Shalini. On Nano generalized^-closed and open sets in Nano topological spaces. Int J Appl Res 2017;3(5):368-371.
Call for book chapter
International Journal of Applied Research